# SDR UIEA2020010206167

- Difficulty date: December 30, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N657GT
- Make and model: Boeing 767281
- Aircraft serial: 23018
- Aircraft time: 61,597 hours, 44,076 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D29
- Part serial: 28448
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY INERTIAL ESCAPE REELS AT POSITION 2, 4, AND 7 DEPLOYED AND REMOVED.( TRANSFERRED TO MDDR 122754 AS PER DDG 25-61-01-01, CAT 'C'.  LP  1112482 -  INSTALLED GALLEY EMERGENCY DESCENT DEVICES IAW AMM 25-61-02.  POS. #7 - PN OFF 379103D-29, SN OFF 21941  POS. #4 - PN OFF 379103D-29, SN OFF 12043   POS. #2 - PN OFF 379103D-29, SN OFF 28448  THIS CLEARS DMI 122754. MCC NOTIFIED. PLACARDS REMOVED.   (NOTE: REMOVAL OF DEPLOYED DEVICES LOGGED ON LP 1112476 AND LP 1112477) )
